# SDR MASA200601555

- Difficulty date: June 9, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,114 hours, 9,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH IAD - CREW DISCOVERED A CRACK IN THE FUSE, ABOVE THE MAIN CABIN DOOR.  MX COMPLIED WITH RO.
